# SDR 2002F00059

- Difficulty date: September 17, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010003
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT FROM JFK, NR 2 WAS SHUT DOWN FOR LOW RPM.  NO RESTART OF NR 2 ENGINE WAS ATTEMPTED.  THE AIRCRAFT WAS POSITIONING FROM JFK TO XNA FOR A SCHEDULED A-CHECK.  REMOVED AND REPLACED NR 2 ENGINE FUEL METERING UNIT.  LEAK AND OPERATION CHECK GOOD IAW MD-11 MM 73-21-01.  (M)
